# SDR S2YA05082

- Difficulty date: December 11, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- Engine: Pwa PT6A67D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Part time: 3,452 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LT WINDSHIELD CRACKED.  THE CREW PERFORMED AN AIR-TURN-BACK.  MX REPLACED THE LT WINDSHIELD AND RETURNED THE AC TO SERVICE.  (K)
